# SDR CALA2012020700075

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 51,364 hours, 7,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT 1R NOT FLASHING RED LIGHT DEFERRED PER MEL 25-63-03 NO TIME DUE TO LATE IN EARLY OUT.  ALREADY BOARDING AC.  DEFERRAL FLASHLIGHT AT 1R.  #123595 REMOVED AND REPLACED FLASHLIGHT BATTERY P/N 24-2500-3-0012 PER GMM 05-20-10.  OPS CHECK GOOD.  FLASHLIGHT SAFETY STRAP OK.
